`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Asymptotical behaviors of a general diffusive consumer-resource model with maturation delay
Pages: 1715 - 1733, Issue 6, August 2015

doi:10.3934/dcdsb.2015.20.1715      Abstract        References        Full text (485.5K)           Related Articles

Wonlyul Ko - Department of Mathematics, Korea University, 2511, Sejong-Ro, Sejong, 339-700, South Korea (email)
Inkyung Ahn - Department of Mathematics, Korea University, 2511, Sejong-Ro, Sejong, 339-700, South Korea (email)
Shengqiang Liu - The Academy of Fundamental and Interdisciplinary Science, Harbin Institute of Technology, Nan-Gang District, Harbin, 150080, China (email)

1 Z. Artstein, Limiting equations and stability of nonautonomous ordinary differential equations, Appendix to J. P. LaSalle, the stability of dynamical systems, in CBMS, Regional Conference Serires in Applied Mathemaitcs, SIAM, Philadelphia, 1976, v+76 pp.       
2 E. Beretta and Y. Kuang, Geometric stability switch criteria in delay differential systems with delay dependent parameters, SIAM J. Appl. Math., 33 (2002), 1144-1165.       
3 G. Caristi, K. Rybakowski and T. Wessolek, Persistence and spatial patterns in a one-predator-two-prey Lotka-Volterra model with diffusion, Annali di Mathematica pura ed applicata, 161 (1992), 345-377.       
4 W. Chen and M. Wang, Qualitative analysis of predator-prey models with Beddington-DeAngelis functional response and diffusion, Math. Comp. Modelling, 42 (2005), 31-44.       
5 S. Chen, J. Shi and J. Wei, Global stability and Hopf bifurcation in a delayed diffusive Leslie-Gower predator-prey system, Int. J. Bifurcation and Chaos, 22 (2012), 1250061, 11pp.       
6 S. Chen, J. Shi and J. Wei, The effect of delay on a diffusive predator-prey system with Holling type-II predator functional response, Comm. on Pure and Appl. Analy., 12 (2013), 481-501.       
7 M. G. Crandall and P. H. Rabinowitz, The Hopf bifurcation theorem in infinite dimensions, Arch. Rational Mech. Anal., 67 (1977), 53-72.       
8 D. L. DeAngelis, R. A. Goldstein and R. Neill, A model for trophic interaction, Ecology, 56 (1975), 881-892.
9 Y. Du and Y. Lou, Qualitative behavior of positive solutions of a predator-prey model: Effects of saturation, Proc. Roy. Soc. Edinburgh Sect. A, 131 (2001), 321-349.       
10 H. I. Freedman and X.-Q. Zhao, Global asymptotics in some quasimonotone reaction-diffusion systems with delays, J. Differential Equations, 137 (1997), 340-362.       
11 S. A. Gourley and Y. Kuang, A delay reaction-diffusion model of the spread of bacteriophage infection, SIAM J. Appl. Math., 65 (2005), 550-566.       
12 S. A. Gourley and S. Ruan, Dynamics of the diffusive Nicholson's blowflies equation with distributed delay, Proc. R. Soc. A, 130 (2000), 1275-1291.       
13 J. K. Hale and P. Waltman, Persistence in infinite-dimensional systems, SIAM J. Math. Anal., 20 (1989), 388-395.       
14 E. E. Holmes, M. A. Lewis, J. E. Banks and R. R. Veit, Partial differential equations in ecology: Spatial interactions and population dynamics, Ecology, 75 (1994), 17-29.
15 D. Kesh, A. K. Sarkar and A. B. Roy, Persistence of two prey-one predator system with ratio-dependent predator influence, Math. Meth. Appl. Sci., 23 (2000), 347-356.       
16 W. Ko and I. Ahn, Analysis of ratio-dependent food chain model, J. Math. Anal. Appl., 335 (2007), 498-523.       
17 W. Ko and K. Ryu, Qualitative analysis of a predator-prey model with Holling type II functional response incorporating a prey refuge, J. Differential Equations, 231 (2006), 534-550.       
18 A. Korobeinikov, Stability of ecosystem: Global properties of a general predator-prey model, Mathematical Medicine and Biology, 26 (2009), 309-321.       
19 Z. Lin, Time delayed parabolic system in a two-species competitive model with stage structure, J. Math. Anal. Appl., 315 (2006), 202-215.       
20 S. Liu and E. Beretta, Stage-structured Predator-prey Model with the Beddington-DeAngelis functional response, SIAM J. Appl. Math., 66 (2006), 1101-1129.       
21 S. Liu and J. Zhang, Coexistence and stability of predator-prey model with Beddington-DeAngelis functional response and stage structure, J. Math. Anal. Appl., 342 (2008), 446-460.       
22 R. H. Martin and H. L. Smith, Reaction-diffusion systems with time delays: Monotonicity, invariance, comparison and convergence, J. Reine Angew. Math., 413 (1991), 1-35.       
23 R. M. May, Stability and complexity in model ecosystems, in IEEE Transactions on Systems, Man and Cybernetics, SMC-6, 1976, p887.
24 K. Mischaikow, H. Smith and H. R Thieme, Asympotically autonomous semiflows: Chain recurrence and Lyapunov functions, Trans. AMS., 347 (1995), 1669-1685.       
25 P. De Mottoni and F. Rothe, Convergence to homogeneous equilibrium state for generalized Volterra-Lotka systems with diffusion, SIAM J. Appl. Math., 37 (1979), 648-663.       
26 J. D. Murray, Mathematical Biology II: Spatial Models and Biomedical Applications, Third edition, Interdisciplinary Applied Mathematics, Vol. 18, Springer, New York, 2003.       
27 C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum Press, New York, 1992.       
28 C. V. Pao, Dynamics of nonlinear parabolic systems with time delays, J. Math. Anal. Appl., 198 (1996), 751-779.       
29 C. V. Pao, Coupled nonlinear parabolic systems with time delays, J. Math. Anal. Appl., 196 (1995), 237-265.       
30 R. Peng and S. Liu, Global stability of the steady states of an SIS epidemic reaction-diffusion models, Nonlin. Analy., 71 (2009), 239-247.       
31 S. Ruan and X.-Q. Zhao, Persistence and extinction in two species reaction-diffusion systems with delays, J. Differential Equations, 156 (1999), 71-92.       
32 G. T. Skalski and J. F. Gilliam, Functional responses with predator interference: Viable alternatives to the Holling type II model, Ecology, 82 (2001), 3083-3092.
33 H. L. Smith, The interaction of steady state and Hopf bifurcations in a two-predator-one-prey competition model, SIAM J. Appl. Math., 42 (1982), 27-43.       
34 J. W.-H. So and X. Q Zhao, A Threshold Phenomenon in a Reaction-Diffusion Equation with Temporal Delays, Note, 1997.
35 Y. Su, J. Wei and J. Shi, Hopf bifurcations in a reaction-diffusion population model with delay effect, J. Differential Equations, 247 (2009), 1156-1184.       
36 Y. Takeuchi, Global Dynamical Properties of Lotka-Volterra Systems, World Scientific Publishing Co. Pte. Ltd, Singapore, 1996.       
37 M. Wang and Peter Y. H. Pang, Qualitative analysis of a diffusive variable-territory prey-predator model, Discrete Contin. Dyn. Syst., 23 (2009), 1061-1072.       
38 J. Wu, Theory and Applications of Partial Functional Differential Equations, Applied Mathematical Sciences, Vol. 119, Springer, New York, 1996.       
39 D. Xu and X.-Q. Zhao, A nonlocal reaction-diffusion population model with stage structure, Canad. Appl. Math. Quart., 11 (2003), 303-319.       
40 R. Xu, Global Convergence of a predator-prey model with stage structure and spatio-temporal delay, Discrete Contin. Dyn. Syst. Ser. B, 15 (2011), 273-291.       
41 F. Yi, J. Wei and J. Shi, Bifurcation and spatiotemporal patterns in a homogeneous diffusive predator-prey system, J. Differential Equations, 246 (2009), 1944-1977.       
42 T. Yi and X. Zou, Map dynamics versus dynamics of associated delay reaction-diffusion equations with a Neumann condition, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 466 (2010), 2955-2973.       
43 T. Yi and X. Zou, Global attractivity of the diffusive Nicholson blowflies equation with Neumann boundary condition: A non-monotone case, J. Differential equations, 245 (2008), 3376-3388.       

Go to top